Citation:
D. Dauitbek, N. E. Tokmagambetov, K. S. Tulenov, “Commutator inequalities associated with polar decompositions of ττ-measurable operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 7, 56–62; Russian Math. (Iz. VUZ), 58:7 (2014), 48–52
This publication is cited in the following 4 articles:
Airat M. Bikchentaev, Fuad Kittaneh, Mohammad Sal Moslehian, Yuki Seo, Forum for Interdisciplinary Mathematics, Trace Inequalities, 2024, 261
K. S. Tulenov, D. Dauitbek, “On some inequalities of ττ-measurable operators”, Filomat, 32:3 (2018), 1127–1132
A. M. Bikchentaev, “Trace and Commutators of Measurable Operators Affiliated to a von Neumann Algebra”, J. Math. Sci. (N. Y.), 252:1 (2021), 8–19
Tulenov K., “Some Properties of the Noncommutative H-P((R,S)) (a; l(Infinity)) and Hp(a; l(1)) Spaces”, Advancements in Mathematical Sciences (Ams 2015), AIP Conference Proceedings, 1676, eds. Ashyralyev A., Malkowsky E., Lukashov A., Basar F., Amer Inst Physics, 2015, 020093